i am quitting oxys right now..had a relapse after 2 days cuz my wds are so bad with my stomach..i just have insane amounts of acid that i throw up, especially in the morning..can you possibly share what worked for u and what didnt? congrats on a month that is truly awesome, you should be so proud..i will be the happiest man alive if one month from today i can say the same thing..
well..for me getting to a month was pretty easy..it was getting to 3 months that was tough..stress hits..fatigue etc..and the pills started singing to me....forgot the reasons i quit..so i bumped up my meetings/hit the thomas recipe hard and the gym..and made it thru..this sint sumpin easy to do on ur own without support...a month is good..but stay on ur tippy toes if u r doing this without aftercare..and checking in here now and then....perhaps u will do better than i did..but aftercare almost daily helped me make it thru
stay strong and keep on keeping on! congrats on 30 days! just dont ever ever forget the reasons u quit
havent u been on the forum before? just asking cos the name sounds familiar
what was ur dose of oxy? how long? were u snorting them?
As a rule most pill poppers nor snorters have actual vomiting is why I was asking...a drug called phenergan can help/suppositories for those who r vomiting..it u r throwing up then u need this drug/called in by almost any MD for tummy upset and it also helps sleep..dehydration feels worse than wd....were u shooting oxy?
well one month ago i quit ct. it was tough to do but i just toughed it out. i went to work everyday i was doing a new job and it was construction. it was so hard to get out but honestly when iw as out i didnt think about them . i woudl go through a whole day working and then have a tough night. but it worked. working out helpes your body repair faster. a few years back i couldnt quit ct and my gf helped me out. i gave her all my pills and we weaned myself down. she gave them to me ofcourse. but that helped me then. but i relapesed. i never worked for like 5 years and all of that but before i quit i got a job and changed some things in my life and its working. i dont even really think about them anymore. i just had to change my life. its not over yet ihave a lifetime of not taking them. but you just really need to want to do it. i puke a lot too im bad for that i puked for a few days but i got over it. its really not that bad tho. everyone makes it out to be so bad and then your mind plays tricks on you and makes your wds way worse. its just like your sick . its just uncomfortable and a ****** time. but you will get through it. and you can do it. i hope it works out for you. keep in touch
Congrats to all of you on your sobreity! I Just got home from getting my 60 day chip tonight! OXY was my DOC too. I can tell you there is NO way I would be able to do this without aftercare (AA). I went c/t from 360MG snorted daily of OC and yeah it was TERRIBLE..but I got through it. So many don't know that the withdrawals really are the easy part. STAYING clean is the tough part and that is where aftercare comes in!
Congrats on hitting one month! I remember when you first came on here wondering if you could make it. You proved to yourself and many others that it is possible! I have worked through withdrawals also and although it is tough, in a way I think it helps. I'm a boilermaker so the work is also physical demanding. Boy was I always hurting at the end of my shift! Like others have said, getting clean is the easy part, staying clean is even tougher. That being the case just remember what you went through to get to where you are at today. Once we get some clean time under our belts we can get very vulnerable. We tend to think we can control our use and only take a few for the day and then no more. Before we know it we are right back to where we started wondering why in the hell we thought that! Just stay strong and remember what it took to get to the one month mark. Never let your guard down! Like worried said, be sure to get some aftercare. If anything, stay on this forum as your form of aftercare. I know how much this forum helped you during the first few weeks so just think how much it will continue to help.
Be very proud of yourself for what you have accomplished! Just keep moving forward. Each day will continue to get better and better! Best of luck and keep us posted on your progress!
Hi forum, congrats on a month. I have not had an oxy in 6 months, but in all actuallity, with that strong of narcotic,it will take you another 2 weeks to feel normal again. This is the longest acting narcotic on the block, Start a vitamin and energy tab routine. It will work, I found out too my self esteem was low and at the start I could not even walk. But it will come to you, congrats....
Congrats on one month..that is one hell of an accomplishment.Also all the positive changes in your life will help maintain the clean life.Having a job is huge and give you some self worth and a purpose and keeps you busy and gives you some money.Good for you and keep it up.
For the past year I was doing 80 mg per day, yes sad to say i was snorting it..then recently this summer i graduated college and got a job and started getting them easier and easier and before i knew it i was doing 4 80s per day, so 320 mgs..i know how bad that is..my vomiting is just pure stomach acid but oh my god there is zero chance when i wake up in the morning that i wont throw up..its just guaranteed..i have my dr appt today..last week was when i first told my dr and he was cool about it, but he only gave me an AD called prestiq and he told me it may not start working for 2 weeks..sooooo how the heck am i supposed to get thru these terrible wds? i mean i am literally airborne while vomiting/gagging..i just dont want this anymore..i had this whole week off to wd but today im starting over cuz yesterday i got a hold of some more oxys..i feel like i have no control and i came clean to my family which at first felt so amazing, but now i have let them into my world and quite frankly they are just seeing a side of me they never have before and its probably freaking them out..im just so sorry..what can i ask my dr about to help me get thru these wds? also i always hear about the thomas recipe and aminos but can someone maybe just point out some of the essentials? i have read the thomas recipe and it used to suggest some type of benzo but now it doesnt, why not?
Did you have any issues with vomiting or even just nausea? I am sure most people experience nausea but I guess a lot of people dont have the vomiting, which unfortunately I do really bad.
i saw your picture and you are a hunk..with everythig to live for and abig future ahead of you.Keep this in mind while you are going thru wd and have faith in yourself.Maybe the nausea is a side effect of the pristique because that is often a side effect that may go away in a week or so.I pray that you will stay healing and not give up because it would be such a waste of a life if you continue using.Treat this drug as the enemy and determine that it will not defeat you.Treat it as the opposing team in baseball and do everything you can to win this game.Take b12 1000mcg/under the tongue,omegas,vitamind 1000u daily and antioxidants.If you need pain relief during wd use extra strength tylenol and ibuprofen in recommended doses.Lots of gatorade to replace electrolytes and fluids and imodium for diarrhea.You can do it because you have to do it and if your mind is made up it will be done.You are an athlete who should look after his body not abuse it.Good luck with your healing and keep posting
thanks for the encouragement it really helps..thats the thing i have always been so careful with my body..work out all the time, this whole situation is so unlike me..i have no abused drugs in the past or anything like that..i havent even tried any of the common street drugs, and all the sudden i got wrapped up in one of the strongest pain killers out there? scares me to death, but i am really determined.
Twolve..it is so easy to get used to or depend on the fleeting high or buzz or warm fuzzy feeling that opiates give you,but it only lasts a short time and then you are back down again.The exhilaration one feels with a clean life is far better and lasts longer.I really have faith in you and am sure you will beat this and have a good life.You have to want the clean life more than the drug and you will succeed.I took T3 for 15 years for my rheumatoid arthritis pain and realized that I was looking forwrd to the buzz more than the pain relief.I quit the opiates,had wd,and rebound pain,but find now my pain is controlled with otc pain meds and I have no desire for opiates.I decided that they have no part in my life and made up my mind that I was not interested in the short high I got.My whole life is a high and from good things,I know you will do it because you have too much to lose not to do it.happy thanksgiving
Congrats on ur month,..by now it is more...and jvette, 360 oxy user! wow! u rock!/those meetings do wonders dont they!?
Twolve..i got ur pm that the phenergan helped...also stress produces lots of tummy acid..and detox is stressful..some of us/me for one/respond to stress by an even higher increase in stomach acid than others.....there r OTC things for this like prevacid, zantc etc..plus u can ask ur dr for sumpin as well....also keeping your stomach coated with sumpin thick like mylanta can help specially first thing in the am and before bed...raising the head of ur bed 8-12 inches while sleeping also helps..it could very well be u also have an esophageal reflux problem like over 50% of americans and are just now realizing it
keep us posted